Journal of Symbolic Logic

Review: N. N. Vorob'ev, A New Algorithm of Deducibility in the Constructive Propositional Calculus

E. M. Fels

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 2 (1964), 109.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734874

JSTOR
links.jstor.org

Citation

Fels, E. M. Review: N. N. Vorob'ev, A New Algorithm of Deducibility in the Constructive Propositional Calculus. J. Symbolic Logic 29 (1964), no. 2, 109. https://projecteuclid.org/euclid.jsl/1183734874


Export citation